Discussions By Condition: Digestive conditions

End Of Tether

Posted In: Digestive conditions 1 Replies
  • Posted By: Anonymous
  • January 18, 2007
  • 09:40 AM

Im feeling very low at the moment. Since May 2006 have been getting worse. Started one night with very bad pain around diaphram. Felt like VERY bad wind. Ended up in hospital and was told i had a urine infection then told it was a hiatus hernia. Since then acid reflux, nausea, pain (same place) heartburn and difficulty swallowing have been my main complaints. Im just confused because it seems like its taking a long time to get a diagnosis. At the moment am waiting for barium meal.

Im avoiding fatty, spicy foods, citrus fruits, tomatoes. Not drinking full fat milk.Not eating crucifous veg and am on 40mg protonix, 10mg metoclopromide and Gaviscon advance. But to be honest I feel like they're not doing much good. I have a few good days here and there but mainly im not well.

I just wanted to know if anyone could give any advice or give any ideas on what it could be. Getting me down because my uncle had similar complaints and ended up having cancer.

Reply Flag this Discussion

1 Replies:

  • Hi can sympathize with you as what you are describing are the same symtoms I had about 8 year ago. It took my doctor 2 plus year to refer me to a surgeon as all the tests were negative. I had cronic gallbladder disease and can honestly say the pain was unbearable. Ask your doctor to refer you to a specialist in this area, it could save a lot of time, good luck
    Anonymous 42,789 Replies
    • February 10, 2007
    • 09:43 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?